User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Weihs, Luca; Drton, Mathias; Leung, Dennis 
Title:
Efficient computation of the Bergsma–Dassios sign covariance 
Abstract:
In an extension of Kendall’s τ, Bergsma and Dassios (Bernoulli 20(2):1006–1028, 2014) introduced a covariance measure τ∗ for two ordinal random variables that vanishes if and only if the two variables are independent. For a sample of size n, a direct computation of t∗, the empirical version of τ∗, requires O(n4) operations. We derive an algorithm that computes the statistic using only O(n2log(n)) operations. 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Computational Statistics 
Year:
2016 
Journal volume:
31 
Year / month:
2016-01 
Quarter:
1. Quartal 
Month:
Jan 
Journal issue:
Pages contribution:
315-328 
Language:
en 
Publisher:
Springer Science and Business Media LLC 
E-ISSN:
0943-40621613-9658 
Date of publication:
04.01.2016